# SDR P5CA9600798

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: 3r Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION TO RIVET HEADS ON NR 3R DOOR OUTER SKIN.  REMOVED AND REPLACED CORRODED RIVETS PER BAC SRM 51-30-02.
